# SDR CA160119015

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Pressure Loss
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CLIMBING OUT THROUGH 14,000 FT, THE RT ENGINE OIL PRESSURE ANNUNCIATOR ILLUMINATED AND THE OIL PRESSURE INDICATION WENT TO ZERO.  THE PILOT RETARDED THE THROTTLE AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  THE ACFT LANDED UNEVENTFULLY. DURING TROUBLESHOOTING, OIL DRIPPING FROM THE COWLING WAS OBSERVED. SOME OIL WAS STILL VISIBLE IN SIGHT GLASS. TROUBLESHOOTING ONGOING.
